Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 172, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2011, 1:48 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2011, 1:48 PM CDT (18:48 UTC)
- Expired
- May 19, 2011, 2:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Harmon County, OK, Jackson County, OK
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 2:14 PM CDT | HAIL 1 | 4 W Martha, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1483 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
783 WUUS54 KOUN 191848 SVROUN OKC055-057-065-191945- /O.NEW.KOUN.SV.W.0172.110519T1848Z-110519T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 148 PM CDT THU MAY 19 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GREER COUNTY IN SOUTHWEST OKLAHOMA... EXTREME SOUTHEASTERN HARMON COUNTY IN SOUTHWEST OKLAHOMA... JACKSON COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 245 PM CDT * AT 149 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES NORTHEAST OF ELDORADO...MOVING NORTHEAST AT 30 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE ALTUS...BLAIR...DUKE...ELDORADO... HESTER...MARTHA AND WARREN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3493 9941 3476 9916 3443 9959 3451 9973 TIME...MOT...LOC 1849Z 216DEG 25KT 3455 9958 $$
2 follow-up statements
649
WWUS54 KOUN 191912
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT THU MAY 19 2011
OKC057-191922-
/O.CAN.KOUN.SV.W.0172.000000T0000Z-110519T1945Z/
HARMON OK-
212 PM CDT THU MAY 19 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHEASTERN HARMON COUNTY...
LAT...LON 3493 9941 3476 9916 3454 9945 3458 9966
3459 9967
TIME...MOT...LOC 1912Z 225DEG 26KT 3466 9943
$$
OKC055-065-191945-
/O.CON.KOUN.SV.W.0172.000000T0000Z-110519T1945Z/
JACKSON OK-GREER OK-
212 PM CDT THU MAY 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN GREER AND NORTHERN JACKSON COUNTIES...
AT 212 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES SOUTHWEST OF MARTHA...MOVING NORTHEAST AT 30
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALTUS...BLAIR...DUKE...HESTER...
MARTHA AND WARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3493 9941 3476 9916 3454 9945 3458 9966
3459 9967
TIME...MOT...LOC 1912Z 225DEG 26KT 3466 9943
$$661
WWUS54 KOUN 191930
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT THU MAY 19 2011
OKC055-065-191945-
/O.CON.KOUN.SV.W.0172.000000T0000Z-110519T1945Z/
JACKSON OK-GREER OK-
230 PM CDT THU MAY 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN GREER AND NORTHERN JACKSON COUNTIES...
AT 228 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS NEAR MARTHA AND 8 MILES NORTHEAST OF EL
DORADO...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALTUS...BLAIR...DUKE...HESTER...
MARTHA AND WARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3493 9941 3476 9916 3454 9945 3458 9966
3459 9967
TIME...MOT...LOC 1928Z 216DEG 39KT 3476 9932
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:43 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, May 19, 10:43 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1043 AM CDT THU MAY 19 2011 .UPDATE... UPDATE TO GRIDS THIS MORNING INCLUDED THE REMOVAL OF THE RED FLAG WARNING ACROSS SOUTHWEST PARTS OF FA. MOST MODELS HAVE TRENDED WITH DRYLINE REMAINING NEAR TX/OK BORDER BY MID/LATE AFTERNOON. ALSO ADJUSTED SLIGHT POPS A LITTLE BACK TO THE WEST WITH SLIGHTLY COOLER AFTERNOON HIGHS. STILL WILL NEED TO WATCH CONVECTIVE TRENDS FOR THIS AFTERNOON...WITH SUPERCELLS POSSIBLE. && .PREV DISCUSSION... /ISSUED 642 AM CDT THU MAY 19 2011/ AVIATION... A RAGGED AREA OF LOW...MVFR...CEILINGS WILL COVER MUCH OF OUR FORECAST AREA FOR MOST OF THE MORNING...ERODING FROM THE WEST BY 21Z AT MOST SITES. THE CHANCE FOR TSRA WILL INCREASE THIS AFTERNOON ALONG AND EAST OF THE DRYLINE...THEN INCREASE FURTHER OVERNIGHT AS MID/UPPER-LEVEL LIFT SPREADS INTO OK AND N TX. PREV DISCUSSION... /ISSUED 442 AM CDT THU MAY 19 2011/ DISCUSSION... A LARGE...SLOWLY MOVING...STORM SYSTEM OVER THE WESTERN UNITED STATES WILL CONTINUE TO ADVANCE EAST OVER THE NEXT SEVERAL DAYS. SURFACE FEATURES WILL INCLUDE A LOW PRESSURE CENTER OVER THE TEXAS PANHANDLE...WHICH WILL HELP MAINTAIN THE FLOW OF WARM AND MOIST LOW-LEVEL AIR INTO NORTH TEXAS AND OKLAHOMA. THIS WILL LIKEWISE MAINTAIN THE POSSIBILITY OF ISOLATED OR SCATTERED SHOWERS AND THUNDERSTORMS...BUT VERTICAL TEMPERATURE PROFILES SUGGEST THAT MOST OF THIS WILL BE CAPPED. THERE APPEARS TO BE A FEW HOURS WINDOW LATE THIS AFTERNOON/EARLY THIS EVENING WHEN SUPERCELL STORMS WILL BE MORE LIKELY...BUT WITHOUT A CLEAR SUPPORT MECHANISM...WE WILL CONTINUE LOW POPS UNTIL ABOUT MIDNIGHT TONIGHT. ANOTHER CONCERN TODAY IS THE DRYLINE THAT IS FORECAST TO ARCH EAST AGAIN TODAY...AND IS EXPECTED TO BRING ANOTHER HOT...BREEZY...AND VERY DRY AFTERNOON TO FAR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WE WILL UPGRADE THE FIRE WEATHER WATCH FOR MOST OF THOSE COUNTIES TO A RED FLAG WARNING. WE WILL DROP THE NORTHERNMOST COUNTIES BECAUSE IT APPEARS THEY WILL BE NEITHER WARM NOR WINDY ENOUGH TO WARRANT THE WARNING. WE WILL ALSO DROP TILLMAN COUNTY BECAUSE IT IS NOT CURRENTLY ELIGIBLE FOR AN RFW DUE TO THE STATE OF VEGETATION THERE. AFTER ABOUT MIDNIGHT TONIGHT...UPPER-LEVEL LIFT BEGINS TO STRENGTHEN AS A SHORT-WAVE TROUGH APPROACHES IN THE LARGE-SCALE FLOW. THIS WAVE WILL HAVE THE EFFECT OF GREATLY INCREASING RAIN CHANCES THROUGH FRIDAY EVENING. BASED ON THE FORECAST MODELS...AND THE OVERALL SETUP...TOMORROW LOOKS A LOT LIKE WEDNESDAY OF LAST WEEK...WHEN THERE WERE NUMEROUS SHOWERS/THUNDERSTORMS ACROSS THE REGION. IF THIS TURNS OUT TO BE TRUE...WE WILL NEED TO SIGNIFICANTLY RAISE PRECIPITATION PROBABILITIES IN LATER FORECASTS. THE RAIN WILL PROBABLY TAKE A BREAK ON SATURDAY...AND PERHAPS SUNDAY...EXCEPT OVER SOUTHEAST OKLAHOMA. THEN...ANOTHER SHORT-WAVE TROUGH WILL SWING OUT OF THE ROCKIES AND BRING ANOTHER INCREASE IN RAIN CHANCES FOR MONDAY AND TUESDAY. ONCE IT PASSES TO THE NORTHEAST...THE UPPER-LEVEL FLOW TURNS NORTHWEST FOR A FEW DAYS...AND MIDWEEK LOOKS RELATIVELY COOL AND DRY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 83 68 77 65 / 20 50 60 50 HOBART OK 87 65 85 61 / 20 30 40 20 WICHITA FALLS TX 86 70 84 67 / 20 40 50 40 GAGE OK 87 54 79 50 / 30 10 10 10 PONCA CITY OK 82 67 78 62 / 30 40 60 50 DURANT OK 84 70 78 67 / 20 50 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 01/01
Hazardous weather outlook, May 19, 11:55 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT THU MAY 19 2011
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT THU MAY 19 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH THE MID TO LATE EVENING.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND WEST OF INTERSTATE 35
TO THE OKLAHOMA AND TEXAS BORDER. THE SLIGHT RISK AREA INCLUDES
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
UNTIL MIDNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A DRYLINE NEAR THE TEXAS AND OKLAHOMA BORDER IS EXPECTED
TO AID IN THUNDERSTORM DEVELOPMENT BY THE MID AFTERNOON
HOURS. EAST OF THE DRYLINE... THE AIRMASS WILL BE MOIST AND
MODERATELY UNSTABLE. MEANWHILE... A LARGE UPPER LEVEL STORM SYSTEM
TO THE WEST WILL ADVANCE SLOWLY EAST THROUGH TONIGHT. THE STORM
SYSTEM WILL PROVIDE SUFFICIENT VERTICAL WIND SHEAR OVER THE REGION
TO SUPPORT SEVERE THUNDERSTORMS INCLUDING SUPERCELLS.
THUNDERSTORMS THIS AFTERNOON MAY BECOME MORE NUMEROUS DURING
THE EVENING HOURS AS THEY MOVE NORTHEAST TOWARD CENTRAL PARTS OF
OKLAHOMA. ADDITIONAL THUNDERSTORMS MAY FORM ACROSS PARTS OF WEST
TEXAS LATE TONIGHT AS THE UPPER LEVEL TROUGH MOVES CLOSER TO THE
SOUTHERN PLAINS. SOME OF THESE STORMS MAY PRODUCE SEVERE WEATHER AS
THEY DEVELOP AND MOVE INTO WESTERN PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS...SUCH AS LARGE HAIL AND DAMAGING WINDS.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND STRONG WINDS TO NEAR 65 MPH. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE MAINLY THIS AFTERNOON AND EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.
SIX/CJSIn the hours before
Special weather statement, May 19, 1:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT THU MAY 19 2011
OKZ014-021-022-191830-
ROGER MILLS OK-BECKHAM OK-WASHITA OK-
100 PM CDT THU MAY 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...ROGER MILLS AND
WASHITA COUNTIES.
AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DELHI...MOVING
NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3554 9963 3535 9929 3511 9969 3512 9978
3516 9984Special weather statement, May 19, 1:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT THU MAY 19 2011
OKZ033-034-191830-
GREER OK-HARMON OK-
101 PM CDT THU MAY 19 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.
AT 102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HOLLIS...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3511 9963 3490 9931 3460 9989 3472 10001
3475 10001Local storm report, May 19, 1:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL N GOODLETT 34.33N 99.88W
05/19/2011 E1.25 INCH HARDEMAN TX PUBLIC
A FEW HALF DOLLAR SIZED PIECES...WITH MAINLY QUARTER
SIZED HAIL STONES.
&&
BAINLocal storm report, May 19, 1:13 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
113 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL N GOODLETT 34.33N 99.88W
05/19/2011 E1.25 INCH HARDEMAN TX PUBLIC
A FEW HALF DOLLAR SIZED PIECES...WITH MAINLY QUARTER
SIZED HAIL STONES.
&&
BAINLocal storm report, May 19, 1:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 4 N SAYRE 35.36N 99.63W
05/19/2011 E1.00 INCH BECKHAM OK AMATEUR RADIO
&&
JPIKELocal storm report, May 19, 1:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
141 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL ELDORADO 34.47N 99.65W
05/19/2011 E1.75 INCH JACKSON OK EMERGENCY MNGR
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:51 AM CDT | Red Flag Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 6 hr |
| May 19, 12:39 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 66 min |
| May 19, 1:00 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| May 19, 1:01 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 29 min |
| May 19, 1:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills, Washita | 38 min |
| May 19, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 47 min |
| May 19, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 48 min |
| May 19, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 45 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 48 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 19, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 44 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 43 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 44 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 19 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Washita | 52 min |
| May 19, 4:25 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 35 min |
| May 19, 4:37 PM CDT | Special Weather Statement | OUN | Jackson | 23 min |
| May 19, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 44 min |
| May 19, 5:09 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 36 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 31 min |
| May 19, 5:38 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 62 min |
| May 19, 5:57 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 33 min |
| May 19, 5:59 PM CDT | Tornado Warning | OUN | Caddo | 31 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 19, 6:27 PM CDT | Tornado Warning | OUN | Caddo | 33 min |
| May 19, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 44 min |
| May 19, 6:54 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa | 3 hr |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 63 min |
| May 19, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.